Makale
Tam Makale
Uluslararası
2015
The Numerical Solution of Fractional Differential Algebraic Equations FDAEs by Haar Wavelet Functions
International Journal of Engineering and Applied Sciences
Cilt 2 · ss. 65–71 · 01.10.2015
Atıf için künye
Karabacak, M., & ÇELİK, E. (2015). The Numerical Solution of Fractional Differential Algebraic Equations FDAEs by Haar Wavelet Functions. International Journal of Engineering and Applied Sciences, 2, 65–71.
BibTeX
@article{karabacak2015-57602,
author = {Karabacak, Mesut and ÇELİK, Ercan},
title = {The Numerical Solution of Fractional Differential Algebraic Equations FDAEs by Haar Wavelet Functions},
journal = {International Journal of Engineering and Applied Sciences},
year = {2015},
volume = {2},
pages = {65--71},
issn = {2394-3661},
url = {https://akademik.atauni.edu.tr/yayinlar/57602-the-numerical-solution-of-fractional-differential-algebraic-equations-fdaes-by}
}